Beata Randrianantoanina, "Contractive projections in Orlicz sequence spaces", Abstract and Applied Analysis, vol. 2004, Article ID 941917, 13 pages, 2004. https://doi.org/10.1155/S108533750431105X
Contractive projections in Orlicz sequence spaces
We characterize norm-one complemented subspaces of Orlicz sequence spaces equipped with either Luxemburg or Orlicz norm, provided that the Orlicz function is sufficiently smooth and sufficiently different from the square function. We measure smoothness of using and classes introduced by Maleev and Troyanski in 1991, and the condition for to be different from a square function is essentially a requirement that the second derivative of cannot have a finite nonzero limit at zero. This paper treats the real case; the complex case follows from previously known results.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.